# SDR SWIA202163709

- Difficulty date: October 24, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 601R3602627
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 FRAME IS CORRODED IN ARES FROM STR 24L AND 23R ON BOTH UPPER AND LOWER FLANGES      (C-CHECK RO 1/5/2022)    INSTALLED NEW FRAME SECTION PN: 601R36026-27 AT F.S 605 BETWEEN STGR 20L & 20R IAW CRJ 200 SRM 51-42-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
